MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 C-STEM AMT SZ1 HI OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 C-STEM AMT SZ1 HI OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM
Model Number 1570-14-070
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Fall (1848); Inadequate Osseointegration (2646); Limb Fracture (4518)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient had a fall and suffered a periprosthetic fracture which resulted in the stem becoming loose.Surgeon revised the stem and head and left the cup and liner insitu as it was intact with no damaged to the ceramic liner had occurred.As this was a revision procedure, there was no extension to the surgical time.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
C-STEM AMT SZ1 HI OFFSET
Common Device Name
C-STEM HIP IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key12217398
Report Number1818910-2021-15851
Device Sequence Number17255117
Product Code KWA
UDI-Device Identifier10603295060284
UDI-Public10603295060284
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K082239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1570-14-070
Device Catalogue Number157014070
Device Lot Number2121631
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/01/2021
Supplement Date Received by Manufacturer08/11/2021
Initial Report FDA Received Date07/23/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOSTOP G CEM RESTR 12MM; C STEM VOID CENTALIZER 10 DM; C-STEM AMT SZ1 HI OFFSET; DELTA CER HEAD 12/14 36MM +5; BIOSTOP G CEM RESTR 12MM; C STEM VOID CENTALIZER 10 DM; C-STEM AMT SZ1 HI OFFSET; DELTA CER HEAD 12/14 36MM +5
Outcome Attributed to Adverse Event Required Intervention;